# SDR ASAA2019121631617

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 7639
- Aircraft time: 7,217 hours, 2,172 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR BLEED CLASS II MSG GROUNDED - YES. RESET AIR BLEED MSG, ALL CLEARED. REF AMM 36-11-00-740-001.
